U.S. doctors online nowAsk doctors free
Fort Knox, KY
A 39-year-old female asked:

had period two weeks ago. just finished flagyl gel for bv 4 days ago and now i have my period again. 39 yr old female. please advise. very concerned. shortest period has been 23 days not 15. ?

1 doctor answer1 doctor weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Vaginal bleeding: Any and all new, abnormal or unexplained vaginal bleeding should be professionally evaluated. BV or metronidazole (Flagyl) do not cause bleeding, but BV often is associated with other genital conditions that can cause bleeding, such as STDs and cervicitis. Contact your doctor's office.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 5, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.